Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Tempel'man, Arcady Aleksandrovich

Statistics Math-Net.Ru
Total publications: 21
Scientific articles: 21
Presentations: 1

Number of views:
This page:1533
Abstract pages:3684
Full texts:1607
References:266
E-mail:

http://www.mathnet.ru/eng/person9032
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/199626

Publications in Math-Net.Ru
2019
1. B. M. Gurevich, S. A. Komech, A. A. Tempelman, “Random averaging in ergodic theorem”, Mosc. Math. J., 19:1 (2019),  77–88  mathnet
2010
2. B. M. Gurevich, A. A. Tempel'man, “Time, space and equilibrium means of continuous vector functions on the phase space of a dynamical system”, Mat. Sb., 201:3 (2010),  21–38  mathnet  mathscinet  zmath  elib; Sb. Math., 201:3 (2010), 339–354  isi
2006
3. B. M. Gurevich, A. A. Tempel'man, “Multifractal analysis of time averages for continuous vector functions on configuration space”, Teor. Veroyatnost. i Primenen., 51:1 (2006),  78–94  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 51:1 (2007), 78–91  isi  elib  scopus
2003
4. B. M. Gurevich, A. A. Tempel'man, “On sets of time and space averages for continuous functions on a configuration space”, Uspekhi Mat. Nauk, 58:2(350) (2003),  161–162  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:2 (2003), 370–371  isi  scopus
2002
5. B. M. Gurevich, A. A. Tempel'man, “Hausdorff Dimension of the Set of Generic Points for Gibbs Measures”, Funktsional. Anal. i Prilozhen., 36:3 (2002),  68–71  mathnet  mathscinet  zmath; Funct. Anal. Appl., 36:3 (2002), 225–227  isi  scopus
1999
6. B. M. Gurevich, A. A. Tempel'man, “Hausdorff dimension and thermodynamic formalism”, Uspekhi Mat. Nauk, 54:2(326) (1999),  171–172  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:2 (1999), 437–438  isi  scopus
7. A. A. Tempel'man, “Dimension of random fractals in metric spaces”, Teor. Veroyatnost. i Primenen., 44:3 (1999),  589–616  mathnet  mathscinet  zmath; Theory Probab. Appl., 44:3 (2000), 537–557  isi
1991
8. A. J. Zhalys, A. A. Tempel'man, “Generalized Gaussian fields with local interaction that are stationary over a space”, Teor. Veroyatnost. i Primenen., 36:1 (1991),  149–152  mathnet  mathscinet  zmath; Theory Probab. Appl., 36:1 (1991), 197–200  isi
1983
9. A. A. Tempel'man, “Ergodic and mixing homogeneous spaces”, Dokl. Akad. Nauk SSSR, 269:5 (1983),  1045–1049  mathnet  mathscinet  zmath
1981
10. A. A. Tempel'man, “Ergodic functions and averaging sequences”, Dokl. Akad. Nauk SSSR, 259:2 (1981),  290–294  mathnet  mathscinet  zmath
1980
11. A. A. Tempel'man, “Specific characteristics and a variational principle for homogeneous random fields”, Dokl. Akad. Nauk SSSR, 254:2 (1980),  297–302  mathnet  mathscinet  zmath
1974
12. A. A. Tempel'man, “On the general theory of linear estimates of the mean value”, Dokl. Akad. Nauk SSSR, 218:5 (1974),  1028–1031  mathnet  mathscinet  zmath
13. A. A. Tempel'man, “Random walks and admissible estimates of a multidimensional displacement”, Dokl. Akad. Nauk SSSR, 214:5 (1974),  1038–1040  mathnet  mathscinet  zmath
1973
14. A. A. Tempel'man, “On ergodicity of Gaussian homogeneous random fields on homogeneous spaces”, Teor. Veroyatnost. i Primenen., 18:1 (1973),  177–180  mathnet  mathscinet  zmath; Theory Probab. Appl., 18:1 (1973), 173–175
1972
15. A. A. Tempel'man, “Ergodic theorems for general dynamical systems”, Tr. Mosk. Mat. Obs., 26 (1972),  95–132  mathnet  mathscinet  zmath
16. A. A. Tempel'man, “A generalization of an ergodic theorem of Hopf”, Teor. Veroyatnost. i Primenen., 17:2 (1972),  380–383  mathnet  mathscinet  zmath; Theory Probab. Appl., 17:2 (1973), 363–365
1970
17. A. A. Tempel'man, “Linear regression estimates”, Dokl. Akad. Nauk SSSR, 191:4 (1970),  772–775  mathnet  mathscinet  zmath
1969
18. Yu. I. Golosov, A. A. Tempel'man, “The equivalence of measures which correspond to Gaussian vector-valued functions”, Dokl. Akad. Nauk SSSR, 184:6 (1969),  1271–1274  mathnet  mathscinet  zmath
1967
19. A. A. Tempel'man, “Ergodic theorems for general dynamical systems”, Dokl. Akad. Nauk SSSR, 176:4 (1967),  790–793  mathnet  mathscinet  zmath
1963
20. Yu. I. Golosov, A. A. Tempel'man, “The likelihood ratio for the hypothesis about the trend in certain Gaussian processes”, Dokl. Akad. Nauk SSSR, 153:6 (1963),  1242–1244  mathnet  mathscinet  zmath
1962
21. A. A. Tempel'man, “An ergodic theorem for random fields which are homogeneous in the broad sense”, Dokl. Akad. Nauk SSSR, 144:4 (1962),  730–733  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Ёргодические теоремы с весами на группах
A. A. Tempel'man
Principle Seminar of the Department of Probability Theory, Moscow State University
September 19, 2007 16:45

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021